MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX DELTA, CERAMIC FEMORAL HEAD, M, ø 28/0, TAPER 12/14; BIOLOX CERAMIC FEMORAL HEAD PROSTHESIS

ZIMMER GMBH BIOLOX DELTA, CERAMIC FEMORAL HEAD, M, ø 28/0, TAPER 12/14; BIOLOX CERAMIC FEMORAL HEAD PROSTHESIS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately two years post-implantation, the patient underwent a right hip revision due to instability.The bearing and head were revised.Due diligence has been completed for this complaint; to date all available additional information has been received.
 
Additional Manufacturer Narrative
(b)(4).D10: vivacit-e dm bearing 28x44mm, item #: 110031012, lot #: 65311975.Femoral stem 12/14 neck taper plasma sprayed press-fit cementless size 9 extended offset reduced neck length, item #: 00771100940, lot #: 64870949.G7 osseoti 4 hole shell 54mm f, item #: 110010245, lot #: 65300558.G7 dual mobility liner 44mm f, item # :110024464, lot #: 976900.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process in order to identify potential adverse trends.Based on the available information, the reported event cannot be confirmed and a definitive root cause cannot be established.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information at this time.

Brand Name
BIOLOX DELTA, CERAMIC FEMORAL HEAD, M, ø 28/0, TAPER 12/14
Common Device Name
BIOLOX CERAMIC FEMORAL HEAD PROSTHESIS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19938325
Report Number0009613350-2024-00333
Device Sequence Number4953424
Product Code LZO
UDI-Device Identifier00889024430297
UDI-Public(01)00889024430297(17)320124(10)3101747
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K192416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00877502802
Device Lot Number3101747
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexMale